I am in my mid 30's and have no sexdrive what so ever. I do not like feeling this way, I love my husband and we have been married for almost 10 years. Sex was great the first couple years by know it is does not exist. I lack the desire I had before, I am on a lot of medications also Xanax, Ambient CR, Clexa, zyxal, Levothyroxine, Dicyclomine, famciclovir, Tizanidine, Fentinal, and a few others because of health issues. It is horrible to feel like you have no drive to have sex, I would like to sexualy active instead of nothing. Is there anything I can do to change the way I feel?
I work in a pharmacy and I know that loos off sex drive is a side affect on a few of those medications, I was also on celexa and lost sex drive, but at that time I was in my mid 20's! Maybe talk to your doctor about switching medications or lower doses of them.
All these different medications you're on. Do you have to be on them? Will you die? Try to determine which ones you can leave alone permanently. Not being on any medications is just as deadly as being on too many.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.